# SDR USA2002F00054

- Difficulty date: June 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806002
- Condition: Faulty
- Location: Logic Card
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT GET THE LANDING GEAR SELECTOR HANDLE TO MOVE PAST THE OFF POSITION TO RAISE THE GEAR.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND NOTED THAT THE TAKEOFF WARNING HORN DID NOT SOUND WITH THE FLAPS UP.  HOWEVER, THERE WAS A SIGNIFICANT VIBRATION AND RUMBLING NOISE WHICH LED THE CAPTAIN TO LEAVE THE GEAR EXTENDED AND RETURN TO FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M001 AIR SENSE LOGIC CARD AND R276 AIR SENSE RELAY.  OPERATIONAL CHECK NORMAL PER MM.  ALSO, CHECKED AND CLEAN S106 AIR SAFETY SENSOR (PN 1-899-29) AND INSPECTED TELEFLEX CABLE FOR BINDING ON RIGHT MAIN LANDING GEAR.  ALL CHECKED NORMAL.  L
